# SDR SWAA2019072535281

- Difficulty date: June 8, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Attach Fitting
- Part number: 148A82206
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER R/H REAR SPAR ATTACH FITTING, ON TOP OF FUSELAGE, FORWARD OUTBOARD FAILSAFE DRAG BRACE HAD A HOLE ON INBOARD OF LUG.  REPAIRED FITTING PER SRM, ER, AND EA.
